# SDR C1HA200092003

- Difficulty date: April 9, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- Engine: Pwa JT8D17
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: 652244143
- Condition: Failed
- Location: 13th Stg. Duct
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, E, A

## Discrepancy

AFTER TAKEOFF CREW REPORTED FIRE WARNING ON NR 1 ENGINE.  CREW FOLLOWED STANDARD PROCEDURES AND RETURNED TO MBJ.CAUSE: RUPTURED 13TH STAGE SADDLE DUCT #1 ENG.
